Every countably presented formal topology is spatial, classically

Journal of Symbolic Logic 71 (2):491-500 (2006)
By using some classical reasoning we show that any countably presented formal topology, namely, a formal topology with a countable axiom set, is spatial
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2178/jsl/1146620155
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 23,280
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

Add more references

Citations of this work BETA
Silvio Valentini (2007). Constructive Characterizations of Bar Subsets. Annals of Pure and Applied Logic 145 (3):368-378.
Silvio Valentini (2013). Cantor Theorem and Friends, in Logical Form. Annals of Pure and Applied Logic 164 (4):502-508.

Add more citations

Similar books and articles
C. Callender & R. Weingard (2000). Topology Change and the Unity of Space. Studies in History and Philosophy of Science Part B 31 (2):227-246.
Norbert Brunner (1983). The Axiom of Choice in Topology. Notre Dame Journal of Formal Logic 24 (3):305-317.
Barry Smith & Achille C. Varzi (2000). Nisza. Filozofia Nauki 3 (3-4):5–30.
Yi Jiang (2008). Philosophical Topology. Proceedings of the Xxii World Congress of Philosophy 15:59-74.
Otmar Spinas (2004). Analytic Countably Splitting Families. Journal of Symbolic Logic 69 (1):101-117.

Monthly downloads

Added to index


Total downloads

12 ( #355,764 of 1,932,461 )

Recent downloads (6 months)

1 ( #456,114 of 1,932,461 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.